| Model Number |
35115 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 30 jun 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3: device not returned.
Event or Problem Description
It was reported that the microcuff endotracheal tube (ett) had cuff had an expiratory leak.The balloon would not stay inflated.The ett was removed and replaced with a new tube.No further issues occurred.No injury reported.Per additional information received on 26jun2023, the product was not altered.The routine practice at the hospital is to not inflate the cuff beyond 20mm hg.
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 01 aug 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
H6: investigation findings: appropriate term/code not available: malfunction observed without conclusive finding.The actual complaint product was returned for evaluation.The micro cuff balloon was infused with water.Immediately, leakage was observed or located in the area towards distal end.When viewed under magnification (30x), the balloon cuff exhibited tearing effect near the distal end.The incident was confirmed as reported.A root cause could not be determined.All information reasonably known as of 16 oct 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.